Alert archive / Indiana / Flood Watches in 2015
Flood Watch 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flood watch at Apr 2, 2015, 3:45 PM EDT for 11 counties in Indiana. It took effect at Apr 2, 2015, 4:00 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2015, 3:45 PM EDT (19:45 UTC)
- In effect from
- Apr 2, 2015, 4:00 PM EDT
- Expired
- Apr 3, 2015, 8:00 PM EDT
- In force
- 28 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
Counties Bartholomew County, IN, Brown County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 82 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
045 WGUS63 KIND 021945 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 345 PM EDT THU APR 2 2015 ...A FLOOD WATCH HAS BEEN ISSUED THROUGH FRIDAY EVENING FOR THOSE AREAS ALONG AND SOUTH OF A GREENS-BURG TO BLOOMINGTON TO VINCENNES LINE... INZ061>065-067>072-030345- /O.NEW.KIND.FA.A.0002.150402T2000Z-150404T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 345 PM EDT THU APR 2 2015 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BARTHOLOMEW...BROWN...DAVIESS...DECATUR...GREENE... JACKSON...JENNINGS...KNOX...LAWRENCE...MARTIN AND MONROE. * THROUGH FRIDAY EVENING * TOTAL RAIN AMOUNTS OF UP TO THREE INCHES ARE POSSIBLE TONIGHT AND FRIDAY ACROSS PORTIONS OF SOUTHEAST AND SOUTH CENTRAL INDIANA. * LOCALLY HEAVY RAINFALL WILL PRODUCE SIGNFICANT RISES ON CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ JH
4 follow-up statements
107 WGUS63 KIND 030718 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 318 AM EDT FRI APR 3 2015 ...A FLOOD WATCH HAS BEEN ISSUED THROUGH THIS EVENING FOR THOSE AREAS ALONG AND SOUTH OF A GREENSBURG TO BLOOMINGTON TO VINCENNES LINE... INZ061>065-067>072-031530- /O.CON.KIND.FA.A.0002.000000T0000Z-150404T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 318 AM EDT FRI APR 3 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DAVIESS...DECATUR...GREENE...JACKSON... JENNINGS...KNOX...LAWRENCE...MARTIN AND MONROE. * THROUGH THIS EVENING * TOTAL RAIN AMOUNTS OF UP TO THREE INCHES ARE POSSIBLE THROUGH THIS EVENING ACROSS PORTIONS OF SOUTHEAST AND SOUTH CENTRAL INDIANA. * LOCALLY HEAVY RAINFALL WILL PRODUCE SIGNIFICANT RISES ON CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ RYAN
718 WGUS63 KIND 031411 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1011 AM EDT FRI APR 3 2015 ...A FLOOD WATCH HAS BEEN ISSUED THROUGH THIS EVENING FOR THOSE AREAS ALONG AND SOUTH OF A GREENSBURG TO BLOOMINGTON TO VINCENNES LINE... INZ061>065-067>072-032215- /O.CON.KIND.FA.A.0002.000000T0000Z-150404T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 1011 AM EDT FRI APR 3 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DAVIESS...DECATUR...GREENE...JACKSON... JENNINGS...KNOX...LAWRENCE...MARTIN AND MONROE. * UNTIL 8 PM EDT THIS EVENING * TOTAL RAIN AMOUNTS OF UP TO THREE INCHES ARE POSSIBLE THROUGH THIS EVENING ACROSS PORTIONS OF SOUTHEAST AND SOUTH CENTRAL INDIANA. * LOCALLY HEAVY RAINFALL WILL PRODUCE SIGNIFICANT RISES ON CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ JH
281 WGUS63 KIND 031951 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 351 PM EDT FRI APR 3 2015 ...A FLOOD WATCH HAS BEEN ISSUED THROUGH THIS EVENING FOR THOSE AREAS ALONG AND SOUTH OF A GREENSBURG TO BLOOMINGTON TO VINCENNES LINE... INZ061>065-067>072-040000- /O.CON.KIND.FA.A.0002.000000T0000Z-150404T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 351 PM EDT FRI APR 3 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DAVIESS...DECATUR...GREENE...JACKSON... JENNINGS...KNOX...LAWRENCE...MARTIN AND MONROE. * UNTIL 8 PM EDT THIS EVENING * TOTAL RAIN AMOUNTS FROM YESTERDAY OF UP TO THREE INCHES ARE POSSIBLE THROUGH THIS EVENING ACROSS PORTIONS OF SOUTHEAST AND SOUTH CENTRAL INDIANA. * LOCALLY HEAVY RAINFALL WILL PRODUCE SIGNIFICANT RISES ON CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ JH
928 WGUS63 KIND 040006 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 806 PM EDT FRI APR 3 2015 ...FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE... INZ061>065-067>072-040115- /O.EXP.KIND.FA.A.0002.000000T0000Z-150404T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 806 PM EDT FRI APR 3 2015 ...FLOOD WATCH HAS EXPIRED... THE FLOOD WATCH FOR A PORTION OF INDIANA HAS EXPIRED. PRECIPITATION HAS EXITED THE AREA. THERE MAY STILL BE SOME RESIDUAL FLOODING THOUGH IN LOW LYING AREAS AND NEAR SMALL CREEKS. $$ TDUD
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flood watch went out at Apr 2, 3:30 PM EDT, 15 minutes earlier.
Area forecast discussion, Apr 2, 3:30 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT THU APR 2 2015 .UPDATE... SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 330 PM EST THU APR 2 2015 UNSETTLED WEATHER WILL BE THE RULE THROUGH FRIDAY AND AGAIN AFTER THE WEEKEND. A COLD FRONT WILL MOVE SOUTH ACROSS CENTRAL INDIANA AND STALL ACROSS FAR SOUTHERN INDIANA LATE TONIGHT. THEN MODEL TRACK AN AREA OF LOW PRESSURE ACROSS THE OHIO VALLEY ON FRIDAY. THE WEEKEND WILL BE COOLER AND DRY AS HIGH MOVES SOUTHEAST ACROSS OUR REGION. IN THE LONG TERM A SOUTHWEST FLOW ACROSS WILL SET UP ACROSS OUR AREA WHICH WILL CAUSE OUR WEATHER TO BECOME UNSETTLED AGAIN AS A FRONTAL SYSTEM STALLS ACROSS THE MIDWEST AND A SERIES OF LOW PRESSURE SYSTEMS MOVE NORTHEAST ALONG THIS FRONT. && .NEAR TERM /TONIGHT AND FRIDAY/... ISSUED AT 330 PM EDT THU APR 2 2015 MAIN CONCERNS WILL BE POSSIBILITY OF SEVERE WEATHER THIS EVENING CENTRAL AND SOUTH AND HEAVY RAIN CONCERNS MAINLY SOUTH THROUGH FRIDAY. RADAR LOOPS INDICATED NUMEROUS THUNDERSTORMS WERE OCCURRING SOUTH OF OUR FORECAST AREA FROM EXTREME SOUTHEAST INDIANA SOUTH ACROSS KENTUCKY. THE SHOWERS AND THUNDERSTORMS WHICH WERE EARLIER ACROSS OUR REGION HAVE WORKED OVER THE AIRMASS ACROSS OUR REGION. BUT SOME CLEARING WAS OCCURRING OVER ILLINOIS AND THERE MAY BE A PERIOD OF SUNSHINE ACROSS OUR REGION WHICH MAY ALLOW THE AIRMASS TO DESTABILIZE SOME. MODELS INDICATE A COLD FRONT WILL PUSH SOUTHEAST ACROSS OUR REGION TONIGHT AND SHOWERS AND THUNDERSTORMS SHOULD INCREASE AHEAD OF THIS FRONT THIS EVENING. WILL GO WITH DEFINITE POPS OVER CENTRAL AND SOUTHERN SECTIONS TONIGHT AND HIGH CHANCE POPS ACROSS OUR NORTH. MODELS INDICATE NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTHERN INDIANA THIS EVENING AND SOME OF THESE MAY PRODUCE HEAVY RAINFALL. QPF AMOUNTS OF UP TO 3 INCHES ARE POSSIBLE OVER SOUTHEAST INDIANA TONIGHT THROUGH FRIDAY AND WILL ISSUE A FLOOD WATCH THROUGH FRIDAY FOR THOSE AREAS ALONG AND SOUTHEAST OF A GREENSBURG TO VINCENNES LINE. MODELS HINT THAT THERE MAY BE A LULL IN PRECIPITATION ACROSS NORTHERN SECTIONS LATER TONIGHT AS THE COLD FRONT MOVES INTO OUR SOUTH. WILL LOWER POPS OVER FAR NORTH TO LOW CHANCE POPS AND END MENTION OF THUNDER ACROSS OUR NORTH LATE TONIGHT. ON FRIDAY RAIN WILL INCREASE AGAIN ACROSS OUR ENTIRE REGION AS LOW PRESSURE TRACKS ACROSS THE OHIO VALLEY. SOME MODELS PRODUCE OVER AN INCH OF RAIN ACROSS OUR SOUTH FRIDAY. IN REGARDS TO TEMPERATURES WENT CLOSER TO THE WARMER MET NUMBERS TONIGHT DUE TO CLOUDS AND PRECIPITATION. ON FRIDAY SEVERAL MODELS INDICATE FALLING TEMPERATURES AS THE LOW PRESSURE SYSTEM TRACKING TO OUR SOUTH PULLS COLDER AIR INTO OUR REGION. WENT CLOSER TO THE COOLER MET TEMPERATURES ON FRIDAY. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... ISSUED AT 330 PM EDT THU APR 2 2015 BUFKIT AND MODEL SOUNDINGS INDICATE A PERIOD OF MIXED PRECIPITATION IS POSSIBLE ACROSS NORTHERN SECTIONS FRIDAY EVENING. WILL MENTION A PERIOD OF MIXED RAIN AND SNOW FRIDAY EVENING FROM LAFAYETTE TO MUNCIE AS 1000-850 MB THICKNESS WILL BE CLOSE TO 1300 METERS. OTHERWISE...MOST OTHER AREAS WILL SEE A CHANCE OF SHOWERS FRIDAY EVENING AND THEN DRY REST OF THE SHORT TERM. THE WEEKEND WILL BE COOL AND DRY AS HIGH PRESSURE MOVES SOUTHEAST ACROSS OUR REGION. MODEL SOUNDINGS INDICATE MOSTLY CLEAR SKIES SATURDAY THROUGH EARLY SUNDAY FOLLOWED BY INCREASING CLOUDS SUNDAY AFTERNOON. WENT CLOSE TO A MOS BLEND ON TEMPERATURES MOST PERIODS. LOWS WILL BE NEAR 30 SATURDAY MORNING AND MID TO UPPER 30S SUNDAY MORNING. HIGHS WILL BE FROM 50 TO 55 SATURDAY AND LOWER TO MIDDLE 60S ON SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 223 PM EDT THU APR 2 2015 MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. CENTRAL INDIANA WILL REMAIN IN SOUTHWEST FLOW ALOFT THROUGH MUCH OF THE PERIOD...AND THIS WILL ALLOW A SURFACE FRONT TO MEANDER AROUND THE REGION DURING THE LONG TERM. CHANCES FOR RAIN AND TIMING OF RAIN WILL DEPEND ON EXACT FRONTAL LOCATION AND ANY UPPER IMPULSES IN THE SOUTHWEST FLOW...BOTH OF WHICH ARE TOO VARIABLE TO PIN DOWN THAT FAR OUT. WILL THUS STICK WITH SUPERBLEND AND ITS DAILY CHANCES FOR RAIN THROUGH THE PERIOD. TEMPERATURES WILL BOUNCE AROUND SOME DEPENDING ON WHERE THE SURFACE FRONT IS EACH DAY. && .AVIATION.../DISCUSSION FOR THE 021800Z TAF ISSUANCE/ ISSUED AT 1259 PM EDT THU APR 2 2015 VARIABLE CONDITIONS BECOMING PREDOMINANT MVFR. PERIODS OF CONVECTION ACROSS MOST SITES. CONFIDENCE MEDIUM TO LOW IN THE SPECIFICS. CONVECTION WILL BE OUT OF KLAF AND SHOULD BE NEAR OR OUT OF KHUF BY VALID TIME. AT THE OTHER TWO SITES WILL KEEP A TEMPO GROUP FOR A COUPLE OF HOURS TO COVER THIS FIRST AREA OF CONVECTION. MVFR EXPECTED. MUCH UNCERTAINTY IN REDEVELOPMENT OF CONVECTION LATER THIS AFTERNOON WITH COLD FRONT AND UPPER WAVE. WILL JUST GO WITH VC MENTION. MANY STATIONS UPSTREAM HAVE RETURNED TO VFR AND WILL ALLOW THIS TO HAPPEN AT MOST SITES FOR A PERIOD LATER THIS AFTERNOON. EXPECT MORE RAIN TO DEVELOP THIS EVENING AND OVERNIGHT ESPECIALLY ACROSS SOUTHERN SITES WHERE A COLD FRONT WILL STALL. MORE WIDESPREAD RAIN WILL ARRIVE FRIDAY AS AN AREA OF LOW PRESSURE MOVES IN. WITH THE UNCERTAINTY JUST WENT MVFR CEILINGS TONIGHT INTO FRIDAY...WITH THE EXCEPTION OF LAFAYETTE WHERE SLIGHTLY DRIER AIR SHOULD KEEP CEILINGS BETTER. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH FRIDAY EVENING FOR INZ061>065-067>072. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM...50 AVIATION...50 VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 2, 4:10 AM EDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 410 AM EDT THU APR 2 2015 INZ021-028>031-035>049-051>057-031000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- 410 AM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE. HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LIGHTNING. TIMING: SEVERE WEATHER THIS AFTERNOON AND EVENING. HEAVY RAIN THIS AFTERNOON AND TONIGHT. DISCUSSION: WIDESPREAD THUNDERSTORMS...SOME HEAVY RAIN PRODUCERS AND A FEW SEVERE ARE EXPECTED TODAY AND TONIGHT AS MOIST AND UNSTABLE AIR FEEDS NORTHWARD AHEAD OF A COLD FRONT AND VARIOUS UPPER DISTURBANCES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: WIDESPREAD SHOWERS...SOME WITH HEAVY DOWNPOURS ARE EXPECTED FRIDAY. ADDITIONAL STORMS ARE POSSIBLE STARTING MONDAY. IT IS TOO EARLY TO TELL IF THEY COULD BE SEVERE...BUT LIGHTNING IS A THREAT WITH ANY STORM. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA TONIGHT AND FRIDAY AND INTERACT WITH A MOIST AND UNSTABLE ATMOSPHERE. THIS WILL PRODUCE WIDESPREAD SHOWERS TODAY THROUGH FRIDAY. THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. ADDITIONAL THUNDERSTORMS ARE POSSIBLE STARTING NEXT MONDAY AS A ANOTHER FRONTAL BOUNDARY SETTLES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>065-067>072-031000- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 410 AM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE. HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN...FLOODING AND LIGHTNING. TIMING: SEVERE WEATHER THIS AFTERNOON AND EVENING. HEAVY RAIN AND FLOODING THIS AFTERNOON AND TONIGHT. DISCUSSION: WIDESPREAD THUNDERSTORMS...SOME HEAVY RAIN PRODUCERS AND A FEW SEVERE ARE EXPECTED TODAY AND TONIGHT AS MOIST AND UNSTABLE AIR FEEDS NORTHWARD AHEAD OF A COLD FRONT AND VARIOUS UPPER DISTURBANCES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY DOWNPOURS ARE EXPECTED FRIDAY. FLOODING IS POSSIBLE FRIDAY AND FRIDAY NIGHT. ADDITIONAL STORMS ARE POSSIBLE STARTING MONDAY. IT IS TOO EARLY TO TELL IF THEY COULD BE SEVERE...BUT LIGHTNING IS A THREAT WITH ANY STORM. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA TONIGHT AND FRIDAY AND INTERACT WITH A MOIST AND UNSTABLE ATMOSPHERE. THIS WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY THROUGH FRIDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE STARTING NEXT MONDAY AS A ANOTHER FRONTAL BOUNDARY SETTLES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Apr 2, 10:21 AM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1021 AM EDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL N TERRE HAUTE 39.47N 87.38W
04/02/2015 E0.25 INCH VIGO IN PUBLIC
VERY SMALL HAIL LASTED ABOUT 2 MINUTES.
&&
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 9 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Lawrence, Martin | 13 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 14 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 5 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 7 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 18 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Gibson, Knox | 18 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Knox, Sullivan | 3 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 11 days |
| Apr 2, 7:04 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan | 41 min |
| Apr 2, 7:12 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Martin, Sullivan | 48 min |
| Apr 2, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Monroe, Owen | 50 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.